# SDR DHL2006749003

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 698 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 23L CRACKED AT STA 698.  CUT OUT DAMAGE STRINGER DIM 13 INCHES IAW B727 SRM 53-10-3 FIG 1.  FABBED STRINGER SECTION FROM P/N BAC1498-142 7075 -T62 PO 4002741 DIM 13 INCHES AND 2EA SPLICES FROM BAC 1498-132 PO 610190 DIM 12 INCHES EA IAW B727 SRM 53-10-2 FIG 9 AND 53-10-3 FIG 1.  ALODINE AND PRIMER PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED STRINGER REPAIR IAW B727 SRM 53-10-3 FIG 1.
